Side effects of Tamoxifen

I was wondering if anyone else struggles with the side effects of Tamoxifen and what they do to deal with it?

  • Hi  and welcome to the Online Community, although I am sorry to see you finding us and so sorry to hear about your challenges with Tamoxifen. So let’s look for folks to see your post.

    You may also want try our very supportive Breast cancer Group.

    Follow the link I've created above, join the group, then hit ‘start a discussion’ and you are ready to go.

    You could then copy and paste the information from this first post into your new discussion or you can just join in with existing ‘Discussions’ by clicking on 'reply'.

    It’s always good to talk, so can I highlight the Macmillan Support Line on 0808 808 00 00 This service covers Emotional Support, Practical Information. Clinical Information, Financial Support and Work Guidance mostly open 8.00 to 8.00

    Our Online Information and Support Section  is a good place to find information covering cancer diagnosis, treatments and pages covering most types of cancers.

    All the very best.

    Mike - Thehighlander

    It always seems impossible until its done - Nelson Mandela

    Click to see how to add details to your profile

  • Hi, I started on Tamoxifen around May this year following my operation. The side effects appear to have settled down (fingers crossed), what are your side effects? 

  • Hello Tori's45

    Like you I started Tamoxifen after my radiation treatment, the side effects are mood swings, fatigue and feeling sleepy suddenly, I also get pain in my ankles at after I sit down for a short time, I hope this helps.

    Woodstockhippy

    Woodstockhippy
  • Hi, I did a good fatigue 2hr course ran by Maggie, well worth checking it out! I got tired during the day and couldn’t sleep at night. I was advised not to give in to the sleep but just do some light exercise, so I walked the dog, it helped. I had mood swings before tablets ha ha, I do get mood swings but I pre warn the kids and they stay out of my way, till I can gather my thoughts. I hope the side effects ease off soon for you! Take care